MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA BED SYSTEM; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA BED SYSTEM; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7501A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the actuator needed to be replaced.It is necessary for the progressa bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Examine the pedals, cables, and cpr mechanism on the head motor.Make sure the screws are installed and fully tightened.Examine the condition of the two cpr release pedals, cpr cable and cpr mechanism on the head motor.Replace the head section motor in the event of a malfunction or the cpr cable if broken.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the actuator to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the cpr function was inoperative.The bed was located at the account.There was no patient/user injury reported.

Brand Name
PROGRESSA BED SYSTEM
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23426012
Report Number1824206-2025-01905
Device Sequence Number8392027
Product Code FNL
UDI-Device Identifier00887761966925
UDI-Public(01)00887761966925(11)250228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP7501A
Device Catalogue NumberP7501A000055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown